# SDR AWXA0000417

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK;     FWD CARGO FRAME IS GOUGED AT BS 480, BL 0.   FABRICATED, TREATED, AND INSTALLED REPAIR DOUBLER IAW 737 SRM 51-40-3 FIG 1
